# SDR GO42004F00000

- Difficulty date: April 12, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N501HP
- Make and model: Hughes 500N
- Aircraft serial: LN064
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 500N720155
- Condition: Broken
- Location: Fwd Thrust
- Part time: 1,456 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY INSP, THE THRUSTER ASSY SYSTEM WAS OPERATED TO CHECK THE OPERATION AND SMOOTHNESS OF THIS SYSTEM.  A LOUD NOISE WAS HEARD AND THE THRUSTER CONE WAS DISCONNECTED FROM THE CONTROL SYSTEM.  UPON REMOVING THE TAILBOOM FAIRING TO GET ACCESS TO THE INTERCONNECT CABLES, CLOSER LOOK AT THIS CABLE END AND IT APPEARS THAT THE CABLE END HAS CORROSION FROM THE INSIDE OUT.  REQUESTED COPY OF METALLURGY TEST. (WP13200401531)
